# SDR CALA2013120693529

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 43,087 hours, 17,771 cycles
- Engine: Iae V2522A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO OPEN ENG 1 START VLV DURING NORMAL START ATTEMPT NR N2 ROTATION.  REPLACED NR 1 ENG START VLV & STARTER, OPERATIONS CHECKED NORMAL.
